MathSciNet Relay Station
MathSciNet bibliographic data
MR28895 (10,515c) 10.0X
Hua, L. K.; Vandiver, H. S. Characters over certain types of rings with applications to the theory of equations in a finite field. Proc. Nat. Acad. Sci. U.S.A. 35, (1949). 94–99.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement